On a certain multivariate non-normal distribution

Emerging


9
Citations
4
Refs
1961
Year
Search Works
Work Details
  • DOI 10.1017/s030500410003543x
  • OpenAlex ID W2134522425
  • Type Article
  • Language EN
  • Published N/A
  • Volume 57 (2)
  • Pages 434–436
  • Source Mathematical Proceedings of the Cambridg…
  • Publisher Cambridge University Press
  • Countries 1
  • Institutions 1
  • Added 24 Jun 2016
  • Updated 22 Sep 2026
MENU
0

On a certain multivariate non-normal distribution

Article 1961 EN

9

Citations

4

References

2

Authors

0.00

FWCI

Citations by Year
Last 2 years
Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Blair M. Bennett University of Washington (US) —
2 D. V. Lindley — —

Data: OpenAlex